# SDR DALA2018012300398

- Difficulty date: January 21, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 58,782 hours, 25,321 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE DOOR 4R WILL NOT ARM. REMOVED DEBRIS BLOCKING THE AFT END OF GIRT BAR FITTING. DOOR ARMS AND DISARMS NORMALLY.
